# SDR F6LM9587

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: RL12R
- Condition: Worn
- Location: Antivibrator
- Part time: 998 hours
- Component: 350A31003306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FELT PLAY IN PIVOT BEARING, DISASSEMBLED TO REPLACE, FOUND THAT THE LEAD WEIGHT WAS RUBBING ON THE SUPPORT DUE TO THE PLAY IN THE BEARING . THAT ALLOWED THE WEIGHT TO DROP DOWN ONTO THE SUPPORT.  THE INSPECTION INTERVAL FOR THE ANTIVIBRATOR IS 2400HRS.  REPLACED BEARING , ALSO C/W SB 62-22, AMS 350A07-6199. TOUCHED UP COATING ON SUPPORT. THE INSPECTION INTERVAL SHOULD BE REDUCED TO 1000 HRS UNTILL A BETTER BEARING IS INTRODUCED
